Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 154, NWS St. Louis, MO

November 17, 20134 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 17, 2013, 10:18 AM CST for 4 counties in Missouri. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2013, 10:18 AM CST (16:18 UTC)
Expired
Nov 17, 2013, 11:00 AM CST
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 10:24 AM CSTHAIL 0.884 Sw Silex, MOWITH 50MPH WINDS ESTIMATED.
Nov 17, 10:30 AM CSTTSTM WND DMGSilex, MOFOOT IN DIAMETER TREE BLOWN DOWN.
Nov 17, 10:34 AM CSTHAIL 0.254 Sw Silex, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 8:40 AM CSTTornado Watch PDSSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1021 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1021 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
2.7
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS53 KLSX 171618
SVRLSX
MOC113-139-163-219-171700-
/O.NEW.KLSX.SV.W.0154.131117T1618Z-131117T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CST SUN NOV 17 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI...
  NORTH CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1100 AM CST

* AT 1016 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BELLFLOWER...AND MOVING NORTHEAST AT 85 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TROY...ELSBERRY...HAWK POINT...DAVIS...WINFIELD...OLNEY...CAVE...
  SILEX...WHITESIDE...NEW HOPE...PAYNESVILLE...FOLEY AND ANNADA.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3930 9079 3922 9072 3916 9071 3913 9069
      3908 9069 3906 9071 3900 9068 3899 9069
      3890 9137 3902 9142 3932 9083 3932 9081
TIME...MOT...LOC 1618Z 244DEG 73KT 3902 9123

HAIL...1.50IN
WIND...60MPH

$$

CVKING
3 follow-up statements
890 
WWUS53 KLSX 171630
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1030 AM CST SUN NOV 17 2013

MOC139-219-171640-
/O.CAN.KLSX.SV.W.0154.000000T0000Z-131117T1700Z/
MONTGOMERY MO-WARREN MO-
1030 AM CST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WARREN AND
MONTGOMERY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3922 9072 3914 9071 3913 9069 3908 9069
      3906 9071 3900 9118 3910 9124 3932 9083
      3932 9081
TIME...MOT...LOC 1630Z 247DEG 57KT 3909 9100

$$

MOC113-163-171700-
/O.CON.KLSX.SV.W.0154.000000T0000Z-131117T1700Z/
LINCOLN MO-PIKE MO-
1030 AM CST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 1100 AM CST...

AT 1028 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAVIS...AND
MOVING NORTHEAST AT 65 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELSBERRY...WHITESIDE...NEW HOPE...PAYNESVILLE AND ANNADA.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3922 9072 3914 9071 3913 9069 3908 9069
      3906 9071 3900 9118 3910 9124 3932 9083
      3932 9081
TIME...MOT...LOC 1630Z 247DEG 57KT 3909 9100

HAIL...1.00IN
WIND...60MPH

$$

CVKING
046 
WWUS53 KLSX 171646
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CST SUN NOV 17 2013

MOC113-163-171700-
/O.CON.KLSX.SV.W.0154.000000T0000Z-131117T1700Z/
LINCOLN MO-PIKE MO-
1046 AM CST SUN NOV 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE
COUNTY IN NORTHEAST MISSOURI UNTIL 1100 AM CST...

AT 1041 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR DAVIS...AND 
MOVING NORTHEAST AT 65 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELSBERRY...NEW HOPE AND ANNADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3922 9072 3914 9071 3913 9069 3912 9069
      3908 9069 3906 9071 3904 9103 3913 9109
      3932 9081
TIME...MOT...LOC 1646Z 244DEG 58KT 3914 9090

HAIL...1.00IN
WIND...60MPH

$$

CVKING
389 
WWUS53 KLSX 171658
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CST SUN NOV 17 2013

MOC113-163-171709-
/O.EXP.KLSX.SV.W.0154.000000T0000Z-131117T1700Z/
LINCOLN MO-PIKE MO-
1058 AM CST SUN NOV 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IN
EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST
MISSOURI WILL EXPIRE AT 1100 AM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 4 PM CST.

LAT...LON 3922 9072 3914 9071 3913 9069 3912 9069
      3908 9069 3906 9071 3904 9103 3913 9109
      3932 9081
TIME...MOT...LOC 1659Z 244DEG 58KT 3923 9066

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 6:02 AM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Nov 17, 6:02 AM CST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CST Sun Nov 17 2013

.SHORT TERM:  (Through Late This Afternoon)
Issued at 331 AM CST Sun Nov 17 2013

Latest round of storms have moved off to the east and southeast
early this morning. Could still see some scattered activity in warm
sector, but better chances later this morning and through the
afternoon hours as strong cold front slides through region. Strong
to severe storms still possible for portions of the forecast area,
mainly along and east of Mississippi River with best chance further
east over eastern IL and most of Indiana where there is a high risk
of severe weather. SPC has placed eastern portions of our forecast
area in a moderate risk for severe storms, so added severe mention
in the weather grids for this area. All of this is due to a surface
low currently over northeastern KS that will continue to deepen as
negatively tilted upper level trof helps to lift it northeast into
Great Lakes region. This combined with broad low level jet which
will continue to advect plenty of moisture into the area resulting
in moderate instability. As cap erodes by late morning, discrete
cells to develop over east central/southeastern MO as well as
southwestern IL which will eventually merge into a line and race
east. The main threats will be large hail and damaging winds, as
well as a few tornadoes. With the rapid movement of the front the
storms should move out of the forecast area by 00z Monday.

Another issue to deal with today will be the winds, as gradient
tightens ahead of system will see winds pickup by mid morning
sustained between 20 and 30 mph, gusting to near 40 mph at times.
Winds to persist behind the strong cold front as well before
diminishing early this evening. So have kept wind advisory for today
from 10 am to 6 pm.

One last above normal day as temperatures rise into the mid 60s to
mid 70s, then temperatures to remain steady or slowly fall during
the afternoon hours as the front slides through.

Byrd

.LONG TERM:  (Tonight through Saturday)
Issued at 331 AM CST Sun Nov 17 2013

As system exits the area this evening, surface ridge to build in and
winds diminish. Colder air to filter in with lows dipping down into
the mid 30s to low 40s, about 20 to 30 degrees colder then
temperatures are this morning.

Surface ridge to remain over region through Monday night before
moving off to the east. In the meantime, highs on Monday will only
be in the 50s with lows Monday night in the upper 20s to low 30s.

Beyond that, extended models show southerly flow returning to the
area by mid week. Several weak shortwaves to slide through the area
for the rest of the forecast period with chances of rain Wednesday
through early Saturday. Extended models are indicating colder air
to filter in by Friday night with rain becoming mixed with snow
before ending.

Byrd

&&

.AVIATION:  (For the 12z TAFs through 12z Monday Morning)
Issued at 558 AM CST Sun Nov 17 2013

A low pressure system currently centered in southeast Nebraska and
trailing cold front will intensify and move east across the region
during the morning into the early afternoon. A strong southwesterly
low level jet is already present in advance of the cold front and
this will maintain conditions favorable for LLWS through around
15z, then the surface winds will increase significantly and become
strong and gusty while veering to southwest and then west with
passage of the front. Expecting broken mvfr cigs to develop this
morning with heating with scattered thunderstorms initiating
across eastern Missouri between 15-17z. There will be a narrow
window for thunderstorms at the terminals in the St. Louis metro
area and at KUIN in advance of the cold front. Surface winds will
diminish around sunset.

Specifics for KSTL:

A strong southwesterly low level jet is present and this will
maintain conditions favorable for LLWS through around 15z, then
the southerly surface winds will increase significantly and become
strong and gusty while veering to southwest during the later half
of the morning, and then to the west with a cold front passage
early this afternoon. Expecting broken mvfr cigs to develop this
morning with heating with thunderstorms possible between 17-19z.
Surface winds will diminish around sunset.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY from 10 AM this morning to 6 PM CST this evening
     FOR Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis
     MO-Lincoln MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-
     Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds MO-Shelby
     MO-St. Charles MO-St. Francois MO-St. Louis City MO-St.
     Louis MO-Ste. Genevieve MO-Warren MO-Washington MO.

IL...WIND ADVISORY from 10 AM this morning to 6 PM CST this evening
     FOR Adams IL-Bond IL-Brown IL-Calhoun IL-Clinton IL-Fayette
     IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-Marion IL-
     Monroe IL-Montgomery IL-Pike IL-Randolph IL-St. Clair IL-
     Washington IL.

&&

WFO LSX
Hazardous weather outlook, Nov 17, 4:24 AM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
424 AM CST SUN NOV 17 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
424 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE THREAT OF SEVERE THUNDERSTORMS WILL BE OVER EASTERN MISSOURI
AND WEST CENTRAL AND SOUTHWEST ILLINOIS TODAY. A FEW TORNADOES
WILL BE POSSIBLE...ALONG WITH DAMAGING WINDS AND SOME HAIL.

IN ADDITION...VERY STRONG SOUTHWESTERLY WINDS ARE EXPECTED FROM
LATE THIS MORNING AND INTO THIS AFTERNOON...WITH WINDS GUSTING
INTO THE 45 TO 50 MPH RANGE. WINDS WILL VEER TO THE WEST BEHIND A
STRONG COLD FRONT LATER THIS AFTERNOON. BECAUSE OF THIS
THREAT...A WIND ADVISORY HAS BEEN ISSUED FROM 10 AM TO 6 PM TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY OVER EASTERN MISSOURI AND WEST
CENTRAL AND SOUTHWESTERN ILLINOIS TODAY.

BYRD

In the hours before

Special weather statement, Nov 17, 8:59 AM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CST SUN NOV 17 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171800-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
859 AM CST SUN NOV 17 2013

...SEVERE THUNDERSTORMS...AND POSSIBLE TORNADOES...WILL THREATEN
PARTS OF EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS
LATER THIS MORNING AND INTO THE AFTERNOON...

THIS MORNINGS WEATHER DATA INDICATES THAT SEVERE THUNDERSTORMS
WILL BE THREATENING THE REGION LATER THIS MORNING AND INTO THE
AFTERNOON...DUE TO A VERY FAVORABLE COMBINATION OF WIND CONDITIONS
AND THE UNSEASONABLY WARM AND MOIST AIR THAT CURRENTLY BLANKETS
THE REGION.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
TORNADOES...AND DUE TO THE EXTREMELY FAVORABLE CONDITIONS SOME OF
THESE TORNADOES COULD REMAIN ON THE GROUND FOR A LONG PERIOD OF
TIME.

THUNDERSTORM DEVELOPMENT OVER THE NEXT FEW HOURS WILL BE
RAPID...AND ONCE THE STORMS FORM THEY WILL MOVE QUICKLY TO THE
EAST-NORTHEAST...LIKELY OVER 50 MPH.

A TORNADO WATCH HAS JUST BEEN ISSUED FOR PARTS OF THE AREA. DUE
TO THIS RAPID DEVELOPMENT AND MOVEMENT CONDITIONS MAY BE CHANGING
RAPIDLY IN A VERY SHORT PERIOD OF TIME....SO BE CERTAIN TO CAREFULLY
MONITOR WEATHER CONDITIONS IN YOUR AREA LATER THIS MORNING AND
EARLY THIS AFTERNOON.

TRUETT
Local storm report, Nov 17, 9:36 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     HAIL             PALMYRA                 39.80N  91.52W
11/17/2013  E0.25 INCH       MARION             MO   TRAINED SPOTTER

&&

MILLER
Local storm report, Nov 17, 9:44 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HAIL             PALOMA                  40.02N  91.20W
11/17/2013  E0.25 INCH       ADAMS              IL   TRAINED SPOTTER

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 11:38 AM CSTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis37 min
Nov 17, 11:50 AM CSTTornado WarningLSXMadison25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.